# SDR ASAA2020121033676

- Difficulty date: December 10, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 27,011 hours, 8,691 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT OVER HEAT LIGHT ILLUMINATED DURING DESCENT.  ACCOMPLISHED WINDOW OVER HEAT ABNORMAL PROCEDURE IN QRH.  OVERHEAT LIGHT REMAIN EXTINGUISHED.  GROUNDED-YES.  ACCOMP WINDOW HEAT OVERHEAT/POWER TEST, TEST PASS, REF B737-900 AMM 30-41-00-860-002.
